MIA cover

Mathematical Inequalities & Applications

Volume: 8

Year: 2005


Issue: 4 (October, 2005)
Article number / DOI Authors / Title Pages Abstract Article
08-51 Bao Qi Feng, Andrew Tonge: Geometric means and Hadamard products 559–564 View View
08-52 J. C. Rosales: Pseudo-symmetric modular Diophantine inequalities 565–570 View View
08-53 Ling Zhu: On Shafer-Fink Inequalities 571–574 View View
08-54 Bicheng Yang, Themistocles M. Rassias: On a new extension of Hilbert's inequality 575–582 View View
08-55 Josip Pečarić, Jiajin Wen, Wan-lan Wang, Tao Lu: A generalization of Maclaurin's inequalities and its applications 583–598 View View
08-56 Zheng Liu: Functional means with a parameter 599–605 View View
08-57 R. Parvatham: A study on Reade-Wesolowski class of functions 607–618 View View
08-58 Toshihide Futamura, Yoshihiro Mizuta: Continuity properties of Riesz potentials for functions in Lp(⋅) of variable exponent 619–631 View View
08-59 Rodrigo López Pouso: Necessary conditions for solving initial value problems with infima of superfunctions 633–641 View View
08-60 Sung Kyu Choi, Shengfu Deng, Nam Jip Koo, Weinian Zhang: Nonlinear Integral Inequalities of Bihari-Type without Class H 643–654 View View
08-61 Z. Kamont, K. Kropielnicka: Differential difference inequalities related to hyperbolic functional differential systems and applications 655–674 View View
08-62 Ick-Soon Chang, Kil-Woung Jun, Yong-Soo Jung: The modified Hyers-Ulam-Rassias stability of a cubic type functional equation 675–683 View View
08-63 Bogdan Batko: On the stability of an alternative functional equation 685–691 View View
08-64 Emil C. Popa: A certain class of approximation operators 693–703 View View
08-65 Zeqing Liu, Juhe Sun, Soo Hak Shim, Shin Min Kang: On generalized strongly nonlinear variational-like inequalities 705–716 View View
08-66 Alexander J. Zaslavski: Genericity and minimax optimization 717–726 View View
08-67 Yang Shiguo: Geometric inequalities for a simplex 727–733 View View
08-68 Wang Weidong, Lu Fenghong, Leng Gangsong: A type of monotonicity on the Lp centroid body and Lp projection body 735–742 View View
08-69 Hari Bercovici, Dirk Van Gucht: An inequality for mixed Lp-norms 743–748 View View
08-70 Ling Zhu: A New Simple Proof of Wilker's Inequality 749–750 View View
08-71 Takayuki Furuta: Short proof that the arithmetic mean is greater than the harmonic mean and its reverse inequality 751–751 View View